It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-13-2008, 05:18 AM   #1
Newbie
(female)
 
Join Date: Oct 2008
Location: virginia
Posts: 3
jackiegrl64 HB User
Depakote or Depakote ER

Hi all.. I have a question for those of you who have taken both of these medications. I took depakote for twenty yrs. and have had great luck with it..however, due to ins. reasons I now have been switched to the depakote er. I have been told that it's exactly the same except for the way it's released in the body. I haven't been on it but a wk. but I'm a little nauseous, more tired than usual, etc. I'm afraid I will start having trouble and was just curious what others have experienced on these two drugs. I wonder if they are exactly the same?

Thanks for your answers.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Depakote for Bipolar II ? windimeria2000 Bipolar Disorder 15 09-28-2012 09:07 AM
Depakote causing weird side effect! Yakub89 Epilepsy 4 04-01-2008 07:49 PM
geodon versus depakote nitsie Bipolar Disorder 2 10-23-2007 06:21 PM
Depakote and hair loss? Runningbunny Hair Loss / Alopecia 2 07-10-2006 07:26 AM
Started my medication "Depakote ER" today!! Had some Questions??? jessiojess Bipolar Disorder 8 06-30-2006 11:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!